# SDR 95ZZZX964

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70920
- Make and model: Cessna 182M
- Aircraft serial: 18259420
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Seal Failed
- Location: Fuel Tank
- Part time: 2,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD STYLE CESSNA PLASTIC FUEL CAPS - SEALS ARE NOT AVAILABLE ANYMORE.
